Keywords = Fixed point
Number of Articles: 4
1. Some Fixed Point Theorems for Generalized Contractions in Metric Spaces with a Graph

Volume 4, Issue 2, Summer and Autumn 2015, Pages 257-270

M. Ozturk; E. Girgin


3. Periodicity in a System of Differential Equations with Finite Delay

Volume 2, Issue 2, Winter and Spring 2013, Pages 147-157

E. Yankson


4. On the Superstability and Stability of the Pexiderized Exponential Equation

Volume 1, Issue 2, Summer and Autumn 2012, Pages 61-74

Mohsen Alimohammady; Ali Sadeghi